Translator Disclaimer
October 2020 The Kraft–Russell Generic Equivalence Theorem and Its Application
Shulim Kaliman
Michigan Math. J. 69(4): 751-764 (October 2020). DOI: 10.1307/mmj/1585706558

Abstract

We find some extensions of the Kraft–Russell generic equivalence theorem, and we improve a result of Dubouloz and Kishimoto.

Citation

Download Citation

Shulim Kaliman. "The Kraft–Russell Generic Equivalence Theorem and Its Application." Michigan Math. J. 69 (4) 751 - 764, October 2020. https://doi.org/10.1307/mmj/1585706558

Information

Received: 13 August 2018; Revised: 20 December 2019; Published: October 2020
First available in Project Euclid: 1 April 2020

MathSciNet: MR4168784
Digital Object Identifier: 10.1307/mmj/1585706558

Subjects:
Primary: 14A10
Secondary: 14D15, 14R25

Rights: Copyright © 2020 The University of Michigan

JOURNAL ARTICLE
14 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.69 • No. 4 • October 2020
Back to Top